Annales de l'Institut Henri Poincaré, Probabilités et Statistiques

The Probability and Statistics section of the Annales de l'Institut Henri Poincaré is an international journal which publishes high quality research papers. The journal deals with all aspects of modern probability theory and mathematical statistics, as well as with their applications.

Top downloads over the last seven days

Challenging the empirical mean and empirical variance: A deviation studyOlivier CatoniVolume 48, Number 4 (2012)
Multivariate normal approximation using Stein’s method and Malliavin calculusIvan Nourdin, Giovanni Peccati, and Anthony RéveillacVolume 46, Number 1 (2010)
Joint continuity of the local times of fractional Brownian sheetsAntoine Ayache, Dongsheng Wu, and Yimin XiaoVolume 44, Number 4 (2008)
Qualitative properties of certain piecewise deterministic Markov processesMichel Benaïm, Stéphane Le Borgne, Florent Malrieu, and Pierre-André ZittVolume 51, Number 3 (2015)
Weak quenched limiting distributions for transient one-dimensional random walk in a random environmentJonathon Peterson and Gennady SamorodnitskyVolume 49, Number 3 (2013)
  • ISSN: 0246-0203 (print)
  • Publisher: Institut Henri Poincaré
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 2008--
  • Access: Articles older than 3 years are open
  • Euclid URL: